Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Selectors for Borel sets with large sections
HTML articles powered by AMS MathViewer

by Ashok Maitra PDF
Proc. Amer. Math. Soc. 89 (1983), 705-708 Request permission

Abstract:

We prove a result asserting the existence of a Borel selector for a Borel set in the product of two Polish spaces. This subsumes a number of results about Borel selectors for Borel sets having large sections.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C65, 28C15, 54H05
  • Retrieve articles in all journals with MSC: 54C65, 28C15, 54H05
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 89 (1983), 705-708
  • MSC: Primary 54C65; Secondary 28C15, 54H05
  • DOI: https://doi.org/10.1090/S0002-9939-1983-0719000-7
  • MathSciNet review: 719000